# SDR 2003F00662

- Difficulty date: November 26, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N699DA
- Make and model: Lear 60LEAR
- Aircraft serial: 237
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Part number: 6608506004
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION SYSTEM LIGHT ON.  CABIN ALTITUDE RATE GAUGE FLUCTUATING WILDLY.  CABIN PRESSURE INDICATOR INOPERATIVE.  TROUBLESHOT PRESSURIZATION SYSTEM IAW MM CHAPTER 21-30-00 PAGE 216 STEPS 1 THROUGH 25.  FOUND NO DEFECTS WITH PRESSURIZATION CONTROLLING SYSTEM.  OBSERVED CABIN PRESSURE INDICATOR FLUCTUATING FROM PLUS 2000 FEET TO -2000 FEET WITH ONLY APU OPERATING.  INSTALLED SERVICEABLE CABIN PRESSURE INDICATOR AND PERFORMED SUCCESSFUL OPERATIONAL CHECK OF THE CABIN PRESSURIZATION SYSTEM IAW THE MM CHAPTER 21-30-00 PATE 201 STEP A.  RETURNED AIRCRAFT TO SERVICE.  (M)
